NJ
A 18-year-old male asked:

18y/o. im in my third month of isotretinoin. i started with 20 mg/day for two weeks, then 20 mg twice/day for 6 weeks. now its the 10th week with 30 mg twice/day. but since the beginning, only my lips have been dry and not the face. is that normal?

1 doctor answer2 doctors weighed in
Dr. Rebecca Gliksman
Internal Medicine 40 years experience
I would not be concerned ,especially if the medicine is working and there is less acne.
Created for people with ongoing healthcare needs but benefits everyone.
Last updated Mar 21, 2021

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.